Semi-Strong Chromatic Number of a Graph

Sampathkumar, E. and Latha, L.P. (1995) Semi-Strong Chromatic Number of a Graph. Indian Journal of Pure & Applied Mathematics, 26 (1). pp. 35-40.

[img] Text
Semi-Strong Chromatic Number of a Graph.pdf
Restricted to Registered users only

Download (232kB) | Request a copy
Official URL: https://shyam.nitk.ac.in/es-papers/ES055%20Semi%20...

Abstract

The `semi-strong chromatic number' chi(s)(G) of a graph G is the minimum order of a partition L of V(G) such that every set S in L has the property : no vertex of G has two neighbours in S. The number chi(s)(G) is determined for various known graphs including trees and block graphs, and some bounds are obtained for it. Also graphs G for which chi(s)(G) = \textbackslashV(G)\textbackslash are characterized and an open problem is stated.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 19 May 2021 08:30
Last Modified: 19 May 2021 08:30
URI: http://eprints.uni-mysore.ac.in/id/eprint/16519

Actions (login required)

View Item View Item